# SDR DALA2019091605328

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION WEB FRAME 20 RT SIDE AT FWD GALLEY AREA (SSI 531189). REPLACED WEB FRAME 20 RT SIDE AT FWD GALLEY AREA LOC FR 20 10 FR 23 RT ASPER SRM 51-72-11 AND DWG # D53114392 RELEASE DATE 01- FEB-19 MEASURE OF CORROSION ARE: L=119.09MM W=38.91MM D=0.22MM.
